Derminator



Please only post questions when you could not find the answer searching this forum or our instructions. Pre-and post-sales questions about our products only. Thank you!

Author Topic: Spots and skin turning darker after micro needling  (Read 5822 times)

Carolmkai@gmail.com

  • Guest
Spots and skin turning darker after micro needling
« on: May 03, 2012, 03:59:30 PM »
Was just wondering if anyone else has experienced this.  I have rolled with a 1.5 mm roller twice over the course of 8 weeks and used a .2mm about 3 times a week .   Have noticed that my skin looks almost tanned for quite a while after rolling with the 1.5.....maybe due to the bleeding under the skin?  Now after 8 weeks, I am having what looks like brown age spots popping up in areas that I rolled.   Have been using the vitamin C and infalodan and staying out of the sun so I am not sure why my skin is reacting this way.  I have areas under my chin that look like large spots with tiny freckles in them.  Never had any of these discolorations before, not sure if it is temporary of if micro needling is just not a good thing for me.

Thanks

Carol

Carolmkai@gmail.com

  • Guest
Spots and skin turning darker after micro needling
« Reply #1 on: May 03, 2012, 05:03:25 PM »
Oops,I  meant to say that I   rolled every 8 weeks...not twice in 8 weeks.   Just quick correction.

SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
Spots and skin turning darker after micro needling
« Reply #2 on: May 03, 2012, 06:56:47 PM »
We had a customer who reported brown spots, supposedly from vit. C:

   http://forums.owndoc.com/dermarolling-microneedling/Vit-C-and-pigmentation-marks

   

http://forums.owndoc.com/dermarolling-microneedling/Brown-skin-after-c-vitamin-administration!  

I have been using vit. C serum for two years and I am quite often outside, hiking in the sunny outdoors and I have never gotten any spots but not everybody reacts the same so remove vit. C from your routine to test it.    

  Another possibility is that your skin overreacts to the needles by producing more skin pigment in the areas where the needles entered the skin but such oversensitivity is extremely rare.

   

  You can get pigmentations from dermarolling if you expose your skin to the sun immediately after dermarolling.
The dermaneedling part of our site is http://owndoc.com/dermarolling/
Our digital dermaneedling device ($190 for home users and clinics): http://derminator.com/
Derminator videos: https://www.youtube.com/user/owndoc/videos?flow=grid
Instructions: https://owndoc.support/knowledgebase.php?category=4

Carolmkai@gmail.com

  • Guest
Spots and skin turning darker after micro needling
« Reply #3 on: May 03, 2012, 08:28:41 PM »
Thanks Sarah, I will reduce the vitamin c use and see if it helps.